Alert archive / New Jersey / Coastal Flood Advisories in 2015
Coastal Flood Advisory 13, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this coastal flood advisory at Oct 28, 2015, 11:48 PM EDT for 4 counties in New Jersey; Delaware County, Philadelphia County, Pennsylvania; New Castle County, Delaware. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Oct 28, 2015, 11:48 PM EDT (03:48 UTC)
- Expired
- Oct 29, 2015, 3:10 AM EDT
- In force
- 3 hr
- Issued by
- NWS Philadelphia/Mount Holly
Counties New Castle County, DE, Burlington County, NJ, Camden County, NJ, Gloucester County, NJ, Salem County, NJ, Delaware County, PA, Philadelphia County, PA
The radar
The Philadelphia radar (KDIX), 69 km from the middle of the area, began a volume at 03:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 3.8 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 300 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 652 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 200 m²/s²
- 0-3 km storm-relative helicity
- 229 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
286 WHUS41 KPHI 290348 CFWPHI COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1148 PM EDT WED OCT 28 2015 NJZ012>014-020-022-025>027-290500- /O.CAN.KPHI.CF.Y.0012.000000T0000Z-151029T0400Z/ MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-ATLANTIC- COASTAL ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON- 1148 PM EDT WED OCT 28 2015 ...COASTAL FLOOD ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE COASTAL FLOOD ADVISORY FOR PORTIONS OF THE NEW JERSEY COAST. $$ DEZ001-NJZ016>019-PAZ070-071-290900- /O.NEW.KPHI.CF.Y.0013.151029T0348Z-151029T0900Z/ NEW CASTLE-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- DELAWARE-PHILADELPHIA- 1148 PM EDT WED OCT 28 2015 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 5 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A COASTAL FLOOD ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EDT THURSDAY. * LOCATIONS...UPPER DELAWARE BAY AND THE TIDAL DELAWARE * COASTAL FLOODING...MINOR FLOODING IS ANTICIPATED AROUND THE TIME OF THE EARLY THURSDAY MORNING HIGH TIDE. * TIMING...HIGH TIDE ALONG UPPER DELAWARE BAY INCLUDING REEDY POINT OCCURS NEAR 1 AM AND THEN FURTHER NORTH ON THE TIDAL DELAWARE AT PHILADELPHIA BETWEEN 3 AND 4 AM. * IMPACTS...LOCALIZED ROADWAY FLOODING IS EXPECTED AND SOME ROADS MAY BE CLOSED DUE TO HIGH WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD ADVISORY MEANS THAT MINOR TIDAL FLOODING IS EXPECTED MINOR TIDAL FLOODING OFTEN RESULTS IN SOME ROAD CLOSURES. USUALLY...THE MOST VULNERABLE ROADWAYS WILL FLOOD. DO NOT LEAVE YOUR VEHICLE AT A LOCATION THAT IS PRONE TO TIDAL FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOOD WATERS. THE WATER MAY BE DEEPER THAN YOU THINK IT IS. YOU WILL BE PUTTING YOURSELF IN DANGER AND YOUR VEHICLE MAY BE DAMAGED...LEADING TO COSTLY REPAIRS. FOR A LIST OF THE IMPACT OF DIFFERENT TIDE HEIGHTS IN YOUR COUNTY PLEASE GO TO WWW.ERH.NOAA.GOV/PHI/TIDES.HTM (ALL IN LOWER CASE). && $$ DRAG
1 follow-up statement
182 WHUS41 KPHI 290710 CFWPHI COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 310 AM EDT THU OCT 29 2015 DEZ001-NJZ016>019-PAZ070-071-290815- /O.CAN.KPHI.CF.Y.0013.000000T0000Z-151029T0900Z/ NEW CASTLE-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- DELAWARE-PHILADELPHIA- 310 AM EDT THU OCT 29 2015 ...COASTAL FLOOD ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE COASTAL FLOOD ADVISORY FOR UPPER DELAWARE BAY AND THE TIDAL DELAWARE. $$
What forecasters said that day
The local office's own words before this coastal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this coastal flood advisory went out at Oct 28, 11:04 PM EDT, 44 minutes earlier.
Area forecast discussion, Oct 28, 11:04 PM EDT, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1104 PM EDT WED OCT 28 2015
.SYNOPSIS...
A COLD FRONT WILL MOVE ACROSS THE AREA EARLY THURSDAY AS AN AREA
OF LOW PRESSURE TRACKS INTO SOUTH CENTRAL CANADA. IT WILL SEND A
A COUPLE OF DRY COLD FRONTS ACROSS OUR AREA LATER THURSDAY AND
FRIDAY. HIGH PRESSURE WILL BUILD ACROSS THE REGION FRIDAY NIGHT
INTO SATURDAY, BEFORE BUILDING OFFSHORE SATURDAY NIGHT. A COLD
FRONT IS EXPECTED TO MOVE ACROSS THE AREA SUNDAY AND STALL TO OUR
SOUTH EARLY NEXT WEEK. AN AREA OF LOW PRESSURE MAY DEVELOP ALONG
THIS FRONT TO OUR SOUTH, BRINGING UNSETTLED WEATHER TO THE AREA.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
11 PM: NO ESTF UPDATE ATTM. MONITORING FOR GUSTS 35-40 KT.
A MID LEVEL LOW IS FORECAST TO PASS ACROSS WISCONSIN AND MICHIGAN
TONIGHT. IT IS EXPECTED TO PULL A NEGATIVE TILT TROUGH TOWARD OUR
REGION. THE AXIS OF THE WEAKENING TROUGH IS ANTICIPATED TO PASS
OVERHEAD TOWARD DAYBREAK ON THURSDAY.
THE SURFACE FLOW IS EXPECTED TO CONTINUE VEERING FROM THE EAST TO
THE SOUTH. THE FLOW WILL BRING ADDITIONAL MOISTURE INTO OUR REGION
WITH PRECIPITABLE WATER VALUES ANTICIPATED TO RISE NEAR 1.8 TO 1.9
INCHES. WE WILL CONTINUE TO FORECAST RAIN SHOWERS, POSSIBLY BECOMING
HEAVY AT TIMES. THE GREATEST POTENTIAL FOR HEAVY RAINFALL IS IN THE
UPSLOPE REGIONS OF EASTERN PENNSYLVANIA AND NORTHERN NEW JERSEY
WHERE TOTALS OF 1 TO 3 INCHES ARE EXPECTED.
A LOW LEVEL SOUTHERLY JET IN EXCESS OF 50 KNOTS WILL BE OVER OUR
REGION FOR MUCH OF THE NIGHT AS A SURFACE FRONT APPROACHES FROM THE
WEST. INSTABILITY WILL BECOME MARGINAL. HOWEVER, THERE WILL BE A
FAIR AMOUNT OF SHEAR. IT CONTINUES TO APPEAR AS THOUGH WE MAY SEE A
LINE OF LOW TOPPED CONVECTION PASS ACROSS OUR FORECAST AREA AROUND
OR A BIT AFTER MIDNIGHT. IT SHOULD IMPACT MAINLY OUR COUNTIES IN
EASTERN PENNSYLVANIA AND NORTHERN AND CENTRAL NEW JERSEY. WE WILL
CONTINUE TO MENTION THE POTENTIAL FOR GUSTY WINDS WITH THE
CONVECTION.
SOME DRYING MAY BEGIN TO WORK INTO OUR REGION FROM THE SOUTHWEST
EARLY THURSDAY.
THE MILD FLOW WILL KEEP TEMPERATURES MAINLY IN THE 60S OVERNIGHT.
&&
.SHORT TERM /6 AM THURSDAY THROUGH 6 AM THURSDAY/...
THE MID LEVEL LOW IS FORECAST TO LIFT OVER QUEBEC ON THURSDAY. DRY
AIR WILL LIKELY CONTINUE TO WORK ITS WAY INTO OUR REGION ON A
DEVELOPING SOUTHWEST TO WEST FLOW.
THE GUIDANCE IS SUGGESTING A FAIR AMOUNT OF HIGH LEVEL CLOUDS
BUILDING OVER OUR REGION FROM THE SOUTHWEST WITH SOME CUMULUS
DEVELOPING, AS WELL. REGARDLESS, THE SKY COVER SHOULD FAVOR PARTLY
SUNNY. THERE IS LITTLE CHANCE OF PRECIPITATION WITH THE LOW LEVEL
DRYING.
CONDITIONS WILL REMAIN QUITE MILD WITH MAXIMUM TEMPERATURES MOSTLY
IN THE 70S.
&&
.LONG TERM /THURSDAY THROUGH WEDNESDAY/...
DRY WEATHER IS EXPECTED FOR THE END OF THE WEEK INTO THE EARLY
PART OF THE WEEKEND, FOLLOWED BY THE POTENTIAL FOR UNSETTLED
WEATHER LATE IN THE WEEKEND, INTO EARLY NEXT.
ON THURSDAY NIGHT INTO FRIDAY, OUR AREA WILL BE IN BETWEEN A
DEEPENING LOW PRESSURE SYSTEM ACROSS EASTERN CANADA, AND HIGH
PRESSURE BUILDING TOWARD THE AREA FROM THE WEST. THIS WILL KEEP A
NORTHWEST FLOW ACROSS THE AREA FOR THURSDAY NIGHT INTO FRIDAY. A
WEAKENING COLD FRONT/SURFACE TROUGH IS EXPECTED TO MOVE ACROSS THE
AREA FRIDAY. HOWEVER, THIS BOUNDARY IS EXPECTED TO BE DRY. THE
MAIN EFFECT WITH THIS BOUNDARY WILL BE COOLER TEMPERATURES AND
GUSTY WINDS ON FRIDAY. WINDS FRIDAY WILL LIKELY GUST AROUND 20-25
MPH AT TIMES.
BY FRIDAY NIGHT INTO SATURDAY, THE HIGH PRESSURE TO THE WEST IS
EXPECTED TO BUILD ACROSS THE AREA. THIS WILL CONTINUE THE DRY
WEATHER INTO THE WEEKEND. SATURDAY NIGHT THE HIGH WILL BUILD
OFFSHORE AND A WARM FRONT IS EXPECTED TO LIFT NORTH OF THE AREA.
THERE COULD BE A SLIGHT CHANCE OF SHOWERS FOR MAINLY THE NORTHERN
HALF OF THE AREA OVERNIGHT SATURDAY.
ON SUNDAY, A COLD FRONT IS FORECAST TO MOVE ACROSS THE AREA. MID
RANGE GUIDANCE DISSIPATES MOST PRECIPITATION MOVING TOWARD THE
AREA DURING THE DAY SUNDAY AS MOISTURE THINS OUT AS THE FRONT
APPROACHES. WE WILL KEEP A CHANCE OF SHOWERS IN THE FORECAST AS
THERE WILL REMAIN THE POTENTIAL.
THE FRONTAL BOUNDARY IS EXPECTED TO STALL TO OUR SOUTH INTO EARLY
NEXT WEEK. ONCE IT STALLS, AN AREA OF LOW PRESSURE IS FORECAST TO
DEVELOP ALONG THE BOUNDARY TO OUR SOUTH, AND DRIFT NORTHEASTWARD
AND OFF THE VIRGINIA/NORTH CAROLINA COAST. OUR AREA COULD BE ON
THE NORTHERN FRINGE OF ANY PRECIPITATION ASSOCIATED WITH THIS LOW,
ESPECIALLY THE SOUTHERN HALF OF THE AREA. SO THERE WILL REMAIN
CHANCE/SLIGHT CHANCE FOR RAIN INTO MONDAY AND TUESDAY.
&&
.AVIATION /03Z THURSDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
OVERNIGHT...VARIABLE CONDITIONS MOSTLY MVFR CIGS AND BRIEF IFR
CONDS IN HEAVY SHOWERS WITH GUSTY SOUTH WINDS 25-35 KT.
THURSDAY...VFR SCT-BKN AOA 4500 FT WITH GUSTY WEST TO SOUTHWEST
WINDS 20-25 KT.
OUTLOOK...
THURSDAY NIGHT-FRIDAY NIGHT...VFR. GUSTY WEST WINDS AROUND 20
KNOTS FRIDAY, BECOMING NORTHWEST FRIDAY NIGHT.
SATURDAY-SATURDAY NIGHT...VFR. NORTHWEST WINDS EARLY, BECOMING WEST
DURING THE DAY, THEN SOUTHWEST BY SATURDAY NIGHT.
SUNDAY-MONDAY...VFR EARLY, THEN DIMINISHING CONDITIONS WITH RAINFALL
BY SUNDAY NIGHT INTO MONDAY. SOUTHWEST WINDS MAY GUST 20-25 KNOTS
SUNDAY.
&&
.MARINE...
WARNINGS AND ADVISORIES CONTINUE AS POSTED. SCT GUSTS 34-40 KT
OCCURRED SINCE ABOUT 9 PM ALONG THE DE AND NJ COASTS.
THE SURFACE FLOW WILL CONTINUE TO VEER FROM THE EAST TO THE SOUTH
AND SOUTHWEST FOR TONIGHT. GUSTS OF 25 TO 30 KNOTS WILL BE COMMON ON
OUR COASTAL WATERS WITH GALE FORCE GUSTS POSSIBLE ON OUR WATERS OFF
OCEAN AND MONMOUTH COUNTIES WHERE THE GRADIENT WILL BE TIGHTER. AS A
RESULT, WE WILL NOT MAKE ANY CHANGES TO THE GALE WARNING AND THE
SMALL CRAFT ADVISORY.
THE WIND IS FORECAST TO BECOME SOUTHWEST TO WEST FOR THURSDAY AND
SPEEDS WILL DIMINISH A BIT. REGARDLESS, WAVES ON OUR OCEAN WATERS
WILL TAKE A BIT OF TIME TO SUBSIDE.
OUTLOOK...
THURSDAY NIGHT...WINDS EXPECTED BELOW ADVISORY LEVELS, BUT SEAS
MAY REMAIN ABOVE 5 FEET.
FRIDAY-SATURDAY NIGHT...SUB-SMALL CRAFT ADVISORY CONDITIONS
EXPECTED. WINDS MAY GUST AROUND 20 KNOTS FRIDAY AND FRIDAY NIGHT.
SUNDAY-SUNDAY NIGHT...WINDS MAY APPROACH SMALL CRAFT ADVISORY LEVELS
AS A FRONTAL BOUNDARY MOVES ACROSS THE AREA.
MONDAY...CONDITIONS EXPECTED TO SUBSIDE BELOW ADVISORY LEVELS.
&&
.TIDES/COASTAL FLOODING...
PROBABLY CANCELLING THE REMAINING ATLANTIC COAST ADVISORY AT 1130
PM AND AT THAT TIME MAY ISSUE FOR THE TIDAL DELAWARE REEDY POINT
NORTHWARD THROUGH PHILADELPHIA AS SOUTHERLY FLOW THREATENS TO
PRODUCE AN HOUR OR 2 OF MINOR TIDAL FLOODING.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...COASTAL FLOOD ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR
NJZ012>014-020-022-025>027.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT FRIDAY FOR ANZ452>455.
GALE WARNING UNTIL 6 AM EDT THURSDAY FOR ANZ450-451.
SMALL CRAFT ADVISORY UNTIL 6 AM EDT THURSDAY FOR ANZ430-431.
&&
SYNOPSIS...ROBERTSON
NEAR TERM...DRAG/IOVINO 1103
SHORT TERM...IOVINO
LONG TERM...ROBERTSON
AVIATION...DRAG/GAINES/ROBERTSON 1103
MARINE...DRAG/IOVINO/ROBERTSON 1103
TIDES/COASTAL FLOODING...DRAG 1103Hazardous weather outlook, Oct 28, 3:57 PM EDT, 7 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 357 PM EDT WED OCT 28 2015 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-015>019-021-023-024- PAZ054-055-060>062-070-071-101>106-292000- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CUMBERLAND- CAPE MAY-ATLANTIC COASTAL CAPE MAY-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 357 PM EDT WED OCT 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. AREAS OF HEAVY RAIN THROUGH TONIGHT COULD RESULT IN SOME FLOODING OF URBAN AND POOR DRAINAGE AREAS. THIS COULD BE ENHANCED BY FALLEN LEAVES THAT CLOG STORM DRAINS. LOCALLY STRONG WINDS WILL BE POSSIBLE THIS AFTERNOON AND EVENING, ESPECIALLY WITH ANY THUNDERSTORMS OR LINE OF HEAVY SHOWERS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ012>014-020-022-025>027-292000- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-ATLANTIC- COASTAL ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON- 357 PM EDT WED OCT 28 2015 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. AREAS OF HEAVY RAIN THROUGH TONIGHT COULD RESULT IN SOME FLOODING OF URBAN AND POOR DRAINAGE AREAS. THIS COULD BE ENHANCED BY FALLEN LEAVES THAT CLOG STORM DRAINS. LOCALLY STRONG WINDS WILL BE POSSIBLE THIS AFTERNOON AND EVENING, ESPECIALLY WITH ANY THUNDERSTORMS OR LINE OF HEAVY SHOWERS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-452>455-292000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 357 PM EDT WED OCT 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. LOCALLY STRONG WINDS WILL BE POSSIBLE THIS AFTERNOON AND EVENING, ESPECIALLY WITH ANY THUNDERSTORMS OR LINE OF HEAVY SHOWERS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450-451-292000- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 357 PM EDT WED OCT 28 2015 ...GALE WARNING IN EFFECT UNTIL 6 AM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. LOCALLY STRONG WINDS WILL BE POSSIBLE THIS AFTERNOON AND EVENING, ESPECIALLY WITH ANY THUNDERSTORMS OR LINE OF HEAVY SHOWERS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Oct 28, 8:54 PM EDT, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 854 PM EDT WED OCT 28 2015 PAZ060-290115- BERKS- 854 PM EDT WED OCT 28 2015 ...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL BERKS COUNTY... AT 853 PM EDT...A STRONG THUNDERSTORM WAS OVER FREDERICKSBURG...OR NEAR LEBANON...MOVING NORTHEAST AT 55 MPH. WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF WEST CENTRAL BERKS COUNTY. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. LAT...LON 4051 7635 4053 7620 4039 7627 4049 7643 TIME...MOT...LOC 0053Z 204DEG 52KT 4043 7646 JRK
Special weather statement, Oct 28, 9:26 PM EDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
926 PM EDT WED OCT 28 2015
PAZ054-060-290215-
CARBON-BERKS-
926 PM EDT WED OCT 28 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN BERKS AND
WESTERN CARBON COUNTIES...
AT 923 PM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDING FROM NEAR
STRAUSSTOWN TO WESTERN LANCASTER COUNTY WAS MOVING NORTHEAST AT 50
MPH.
STRONG WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
READING...WYOMISSING...BIRDSBORO...HAMBURG...SINKING SPRING...
LAURELDALE...WOMELSDORF...WERNERSVILLE...NEWMANSTOWN...LEESPORT...
SHOEMAKERSVILLE...BERNVILLE...STRAUSSTOWN...NEW MORGAN...FAIRVIEW
HGTS...SPRING RIDGE...SHILLINGTON...WEST READING...MOUNT PENN AND
MOHNTON.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4052 7634 4052 7625 4058 7606 4058 7601
4063 7600 4067 7591 4082 7589 4091 7599
4095 7588 4047 7591 4020 7577 4014 7587
4049 7643
TIME...MOT...LOC 0123Z 228DEG 39KT 4048 7623 3992 7644
JRKSpecial weather statement, Oct 28, 9:57 PM EDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
957 PM EDT WED OCT 28 2015
PAZ054-060-061-290245-
CARBON-BERKS-LEHIGH-
957 PM EDT WED OCT 28 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN
LEHIGH...BERKS AND CARBON COUNTIES...
AT 956 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR TAMAQUA TO NEAR TERRE HILL...AND MOVING NORTHEAST
AT 50 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
READING...LEHIGHTON...WYOMISSING...PALMERTON...BIRDSBORO...
KUTZTOWN...JIM THORPE...HAMBURG...SLATINGTON...FLEETWOOD...SINKING
SPRING...LAURELDALE...NESQUEHONING...WEATHERLY...WERNERSVILLE...
WALNUTPORT...TOPTON...LEESPORT...SHOEMAKERSVILLE AND BERNVILLE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4099 7550 4095 7557 4087 7551 4081 7552
4079 7561 4074 7559 4072 7555 4031 7567
4017 7593 4031 7613 4056 7611 4057 7602
4065 7598 4074 7576 4091 7599 4101 7573
4105 7577 4109 7577 4113 7567
TIME...MOT...LOC 0156Z 225DEG 38KT 4074 7595 4015 7611
JRKSpecial weather statement, Oct 28, 10:08 PM EDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1008 PM EDT WED OCT 28 2015
NJZ008-010-012-290245-
SOMERSET-MORRIS-MIDDLESEX-
1008 PM EDT WED OCT 28 2015
...A SHOWER WILL AFFECT SOUTHEASTERN SOMERSET...SOUTHEASTERN MORRIS
AND NORTHWESTERN MIDDLESEX COUNTIES...
AT 1008 PM EDT...A SHOWER WAS OVER SOMERSET...OR OVER NEW
BRUNSWICK...MOVING NORTHEAST AT 55 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS SHOWER.
LOCATIONS IMPACTED INCLUDE...
NEW BRUNSWICK...SOMERSET...EDISON...EAST BRUNSWICK...NORTH
BRUNSWICK...MADISON...MIDDLESEX...FLORHAM PARK...EAST HANOVER...BOUND
BROOK...MANVILLE...CHATHAM...MILLSTONE...SOCIETY HILL...NORTH
BRUNSWICK TOWNSHIP...COLONIA...KENDALL PARK...WOODBRIDGE...SOUTH
PLAINFIELD AND NORTH PLAINFIELD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS SHOWER...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4038 7446 4045 7465 4076 7446 4089 7435
4083 7433 4079 7437 4076 7438 4075 7436
4067 7446 4066 7445 4065 7441 4060 7446
4061 7433 4059 7427
TIME...MOT...LOC 0208Z 208DEG 54KT 4049 7449
JRKThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 28, 10:08 PM EDT | Special Weather Statement | PHI | Middlesex | 37 min |
| Oct 28, 8:28 PM EDT | Areal Flood Advisory | PHI | Berks, Carbon, Lehigh, Monroe | 4 hr |
| Oct 28, 8:54 PM EDT | Special Weather Statement | PHI | Lebanon | 21 min |
| Oct 28, 9:26 PM EDT | Special Weather Statement | PHI | Berks | 49 min |
| Oct 28, 9:57 PM EDT | Special Weather Statement | PHI | Berks, Carbon, Lehigh | 48 min |
| Oct 29, 12:15 AM EDT | Special Weather Statement | PHI | Berks, Bucks, Carbon, Chester, Delaware, Lehigh and 4 more | 90 min |
| Oct 29, 12:33 AM EDT | Areal Flood Advisory | PHI | Berks, Bucks, Carbon, Chester, Delaware, Lehigh and 4 more | 4 hr |
Nearby
Coastal Flood Advisories in New Jersey, 2015Coastal Flood Advisories in Pennsylvania, 2015Coastal Flood Advisories in Delaware, 2015Every coastal flood advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.